Innovations in Incidence Geometry

Corrections to “New results on covers and partial spreads of polar spaces”

Andreas Klein and Klaus Metsch

Full-text: Open access

Article information

Source
Innov. Incidence Geom., Volume 11, Number 1 (2010), 237-240.

Dates
Received: 31 March 2010
Accepted: 16 July 2010
First available in Project Euclid: 28 February 2019

Permanent link to this document
https://projecteuclid.org/euclid.iig/1551323092

Digital Object Identifier
doi:10.2140/iig.2010.11.237

Zentralblatt MATH identifier
1257.51005

Subjects
Primary: 05B25: Finite geometries [See also 51D20, 51Exx] 51E12: Generalized quadrangles, generalized polygons 51E20: Combinatorial structures in finite projective spaces [See also 05Bxx] 51E21: Blocking sets, ovals, k-arcs

Keywords
polar spaces partial spreads partial ovoids blocking sets covers

Citation

Klein, Andreas; Metsch, Klaus. Corrections to “New results on covers and partial spreads of polar spaces”. Innov. Incidence Geom. 11 (2010), no. 1, 237--240. doi:10.2140/iig.2010.11.237. https://projecteuclid.org/euclid.iig/1551323092


Export citation

References

  • A. Klein and K. Metsch, New results on covers and partial spreads of polar spaces, Innov. Incidence Geom. 1 (2005), 19–34.